# SDR DL757030223

- Difficulty date: March 7, 2003
- Submitted: April 2, 2003
- Operation: Air carrier
- Aircraft: N618DL
- Make and model: Boeing 757232
- Aircraft serial: 22908
- Aircraft time: 55,767 hours, 29,288 cycles
- Engine: Pwa PW2037
- Engine time: 43,910 hours, 21,992 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 291702437
- Part serial: MX430679
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

LOST RT HYD SYSTEM QUANTITY WHILE HOLDING SHORT OF RUNWAY FOR TAKEOFF.  FOUND RT ENGINE DRIVEN HYD PUMP HOUSING CRACKED.  REPLACED RT ENGINE DRIVEN HYD PUMP, CASE DRAIN FILTER AND PRESURE FILTER.  ALL LEAKED CHECKED GOOD.  SERVICED HYD SYSTEM TO FULL.
